# SDR ASAA1057848

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 11,518 hours, 3,622 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 6196
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 29,455 hours, 13,542 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT BLEED TRIP LIGHT ILLUMINATED AT FL 400 AS THROTTLES RETARDED FOR DESCENT.  CHECKLIST ACCOMPLISHED.  LIGHT RESET.  HIGH STAGE VLV FOUND DEFECTIVE REF FIM 36 10 00 810 801, REPLACED REF MM 36 11 06.  NR 2 ENG BLEED AIR REG FAILED SYS HEALTH CHECK.  REPLACED BLEED AIR REG.  ACCOMP PRECOOLER CONT VLV SYS TEST REF MM 36 12 00.  NO DEFECTS NOTED.  ACCOMP ENG BLEED AIR SYS HEALTH CHECK PER MM 36 11 00.  GROUND VERIFICATION SUCCESSFUL.
